A3 Book section, Chapters in research books
Behavior of quasiconformal mappings at infinity (2001)


Koskela, P. (2001). Behavior of quasiconformal mappings at infinity. In P. Koskela, T. Kilpeläinen, & J. Heinonen (Eds.), Papers on Analysis: A volume dedicated to Olli Martio on the occasion of his 60th birhday (pp. 249-253). Jyväskylä, Finland: University of Jyväskylä.


JYU authors or editors


Publication details

All authors or editors: Koskela, Pekka

Parent publication: Papers on Analysis: A volume dedicated to Olli Martio on the occasion of his 60th birhday

Parent publication editors: Koskela, Pekka; Kilpeläinen, Tero; Heinonen, Juha

ISBN: 951-39-1120-9

Journal or series: Report. Univ. Jyväskylä

ISSN: 1457-8905

Publication year: 2001

Number in series: 83

Pages range: 249-253

Publisher: University of Jyväskylä

Place of Publication: Jyväskylä

Publication language: Unknown

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-16-10 at 22:25